Alert archive / New Mexico / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 75, NWS Albuquerque, NM

June 4, 2007San Miguel County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 4, 2007, 1:52 PM MDT for San Miguel County, New Mexico. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2007, 1:52 PM MDT (19:52 UTC)
Expired
Jun 4, 2007, 2:45 PM MDT
In force
53 min
Issued by
NWS Albuquerque, NM
Area
Counties, with a storm outline in the text

County San Miguel County, NM

The radar

The Albuquerque radar (KABX), 164 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.9 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2007-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2007-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2310 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KABQ 041953
SVRABQ
NMC047-042045-
/O.NEW.KABQ.SV.W.0075.070604T1952Z-070604T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
152 PM MDT MON JUN 4 2007

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO

* UNTIL 245 PM MDT

* AT 151 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM SAPELLO TO VILLANUEVA...OR
  ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF MORA TO 27 MILES
  SOUTH OF LAS VEGAS...AND MOVING SOUTHEAST AT 10 MPH. AN ADDITIONAL
  SEVERE STORM WAS LOCATED NEAR TRUJILLO ALONG HIGHWAY 104.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SAPELLO AROUND 200 PM MDT...
  MONTEZUMA AROUND 205 PM MDT...
  TECOLOTE AROUND 210 PM MDT...
  SAN ANTONIO AROUND 220 PM MDT...
  ROMEROVILLE AROUND 230 PM MDT...
  LAS VEGAS AROUND 235 PM MDT...

SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.

LAT...LON 3588 10540 3515 10554 3505 10528 3523 10529
      3522 10459 3579 10444 3579 10488 3579 10496
      3577 10504 3583 10518

$$

DPORTER
2 follow-up statements
000 
WWUS55 KABQ 042033
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
233 PM MDT MON JUN 4 2007

NMC047-042045-
/O.CON.KABQ.SV.W.0075.000000T0000Z-070604T2045Z/
SAN MIGUEL-
233 PM MDT MON JUN 4 2007

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN SAN
MIGUEL COUNTY UNTIL 245 PM MDT...

AT 229 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM MONTEZUMA TO SAN JUAN...OR
ALONG A LINE EXTENDING FROM 6 MILES NORTH OF LAS VEGAS TO 34 MILES
NORTH OF VAUGHN...MOVING SOUTH AT 15 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LOS MONTOYAS AND SAN AUGUSTIN AROUND 240 PM MDT...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INSIDE A STURDY
BUILDING AND STAY AWAY FROM WINDOWS.

LAT...LON 3577 10534 3505 10543 3505 10528 3523 10529
      3523 10494 3569 10493 3583 10518

$$

DPORTER
000 
WWUS55 KABQ 042045
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
245 PM MDT MON JUN 4 2007

NMC047-042055-
/O.EXP.KABQ.SV.W.0075.000000T0000Z-070604T2045Z/
SAN MIGUEL-
245 PM MDT MON JUN 4 2007

...SEVERE THUNDERSTORM WARNING HAS EXPIRED FOR WESTERN SAN MIGUEL
COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3577 10534 3505 10543 3505 10528 3523 10529
      3523 10494 3569 10493 3583 10518

$$

DPORTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:00 AM MDT, 10 hours 52 minutes earlier.

Area forecast discussion, Jun 4, 3:00 AM MDT, 10 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 AM MDT MON JUN 4 2007

.DISCUSSION...
ANOTHER ROUND OF SEVERE WEATHER IS POSSIBLE TODAY EAST OF THE
CENTRAL MOUNTAIN CHAIN...AS SHORT WAVES IN NORTHWEST FLOW ALOFT
CROSS OVER A STALLED BACK DOOR COOL FRONT. THUNDERSTORMS WILL
BECOME SCATTERED AT TIMES THIS AFTERNOON AND EVENING ALONG AND
EAST OF THE CENTRAL MOUNTAIN CHAIN...WITH ISOLATED LATE DAY
ACTIVITY POSSIBLE IN THE RIO GRANDE VALLEY AND THE WESTERN
MOUNTAINS EAST OF THE CONTINENTAL DIVIDE.

WESTERLY FLOW WILL STRENGTHEN AT ALL LEVELS TUESDAY...INCREASING
TEMPERATURES AND SCOURING OUT MUCH OF THE MOISTURE THAT PROVIDED
FUEL FOR THIS PAST WEEKEND/S THUNDERSTORMS. A FEW THUNDERSTORMS
MAY DEVELOP TUESDAY AFTERNOON AND EVENING EAST OF THE NORTHERN AND
SOUTH CENTRAL MOUNTAINS...BUT THE CHANCE FOR THEM TO TURN SEVERE
WILL DECREASE SIGNIFICANTLY OVER THE PAST FEW DAYS.

WEDNESDAY...THE POLAR JET STREAM WILL MOVE OVER NEW MEXICO AS AN
UPPER LEVEL LOW PRESSURE SYSTEM CROSSES THE CENTRAL ROCKIES NORTH
OF OUR STATE. WINDY...DRY AND HOT WEATHER WILL RESULT. LATEST
MODELS SUGGEST WIND GUSTS REACHING 55 MPH WEDNESDAY AFTERNOON ALONG
AND EAST OF THE SANGRE DE CRISTO AND SANDIA MOUNTAINS. LATER
SHIFTS WILL PROBABLY ISSUE A WIND ADVISORY...AND A HIGH WIND
WARNING IS NOT OUT OF THE QUESTION. BY THURSDAY...THE CORE OF THE
POLAR JET STREAM WILL ADVECT EAST OF THE FORECAST AREA...BUT
BREEZY CONDITIONS ARE EXPECTED TO LINGER. TEMPERATURES SHOULD ALSO
FALL A FEW DEGREES AS COOLER AIR ALOFT MOVES OVER THE STATE.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  90  54  92  58 /  10   5   5   0
GALLUP..........................  85  48  88  53 /   5   5   0   0
GRANTS..........................  84  48  88  52 /  10  10   0   0
GLENWOOD........................  91  50  94  56 /   5   5   0   0
CHAMA...........................  75  39  80  42 /  20  20   5   0
LOS ALAMOS......................  78  49  85  47 /  20  20   5   5
RED RIVER.......................  68  36  76  41 /  40  20  10   5
TAOS............................  77  43  87  49 /  20  20   5   5
SANTA FE........................  80  49  87  51 /  20  20   5   5
SANTA FE AIRPORT................  82  51  89  53 /  20  20   5   5
ESPANOLA........................  85  50  92  53 /  20  20   5   5
ALBUQUERQUE HEIGHTS.............  86  62  92  63 /  10  10   5   0
ALBUQUERQUE VALLEY..............  87  56  94  57 /  10  10   5   0
ALBUQUERQUE FOOTHILLS...........  83  58  90  58 /  20  10   5   0
ALBUQUERQUE WEST MESA...........  85  60  92  61 /  20  10   5   0
SOCORRO.........................  88  57  93  62 /  10  10   5   0
SANDIA PARK/CEDAR CREST.........  79  50  85  54 /  20  20   5   0
MORIARTY/ESTANCIA...............  81  45  87  49 /  20  20   5   5
CARRIZOZO.......................  88  57  93  65 /  10  10   5   0
RUIDOSO.........................  77  51  85  57 /  20  20  10   0
RATON...........................  76  46  87  53 /  40  20  10   5
LAS VEGAS.......................  75  46  86  55 /  30  20  10   5
ROY.............................  73  52  81  57 /  40  30  10   5
CLAYTON.........................  76  55  90  60 /  30  30  10  10
SANTA ROSA......................  84  53  91  58 /  30  20  10   5
TUCUMCARI.......................  84  59  95  65 /  40  40  10   5
FORT SUMNER.....................  85  60  94  64 /  30  30  10   5
CLOVIS..........................  82  58  94  63 /  40  40  10  10
PORTALES........................  84  59  94  65 /  40  40  10  10
ROSWELL.........................  88  62  97  64 /  20  20  10   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

44
Hazardous weather outlook, Jun 4, 5:39 AM MDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
539 AM MDT MON JUN 4 2007

NMZ001>021-026-051200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
539 AM MDT MON JUN 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MOST OF THE
EASTERN PLAINS THIS AFTERNOON AND THIS EVENING. LARGE HAIL AND DAMAGING
WINDS ARE THE MAIN THREATS...BUT ISOLATED TORNADOES ARE ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WINDY CONDITIONS WILL DEVELOP AREAWIDE ON WEDNESDAY WITH SOUTHWEST
WINDS AT SPEEDS FROM 25 TO 35 MPH AND GUSTS TO 50 MPH. WIND GUSTS
MAY REACH 55 MPH ALONG AND EAST OF THE SANDIA AND SANGRE DE CRISTO MOUNTAINS.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR
COLFAX...MORA...SAN
MIGUEL...UNION...HARDING...QUAY...GUADALUPE...TORRANCE...LINCOLN...DE
BACA...CURRY...ROOSEVELT AND CHAVES COUNTIES.

44

In the hours before

Local storm report, Jun 4, 11:30 AM MDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1130 AM MDT MON JUN 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             8 N WATROUS             35.91N 104.98W
06/03/2007  E1.50 INCH       MORA               NM   TRAINED SPOTTER

            HAIL RANGED FROM 0.88 INCHES TO 1.50 INCHES AND LASTED
            APPROXIMATELY 8 TO 10 MINUTES. DAMAGED WINDOWS...TREES
            AND VEGETATION. IN ADDITION...SPOTTED A FUNNEL CLOUD AND
            EXPERIENCED STRONG WINDS.

&&

DELAYED REPORT.

DPORTER
Special weather statement, Jun 4, 12:22 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1222 PM MDT MON JUN 4 2007

NMZ002-004-041845-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS-
1222 PM MDT MON JUN 4 2007

...STRONG THUNDERSTORM MOVING OVER EASTERN RIO ARRIBA AND WESTERN
   TAOS COUNTY...

AT 1217 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 45 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 5 MILES NORTH OF PETACA.
MOVEMENT WAS SOUTH AT 15 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE LA MADERA...LAS
PLACITAS...LAS TABLAS...TRES PIEDRAS AND VALLECITOS.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

DPORTER
Special weather statement, Jun 4, 1:00 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
100 PM MDT MON JUN 4 2007

NMZ002>004-041945-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS-UPPER
RIO GRANDE VALLEY-
100 PM MDT MON JUN 4 2007

...STRONG THUNDERSTORM MOVING OVER EASTERN RIO ARRIBA AND WESTERN
   TAOS COUNTIES...

AT 1256 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 45 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER NEAR OJO CALIENTE. MOVEMENT WAS
SOUTH AT 20 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE CHILI...EMBUDO...LA
MADERA...LA VILLITA...LYDEN AND VELARDE.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

DPORTER
Special weather statement, Jun 4, 1:30 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
130 PM MDT MON JUN 4 2007

NMZ005-042000-
NORTHEAST HIGHLANDS-
130 PM MDT MON JUN 4 2007

...STRONG THUNDERSTORM MOVING OVER CENTRAL SAN MIGUEL COUNTY...

AT 125 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 45 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 13 MILES WEST OF TRUJILLO.
MOVEMENT WAS EAST AT 10 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL CENTRAL SAN MIGUEL
COUNTY...INCLUDING HIGHWAY 104 NEAR TRUJILLO.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

DPORTER
Special weather statement, Jun 4, 1:42 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
142 PM MDT MON JUN 4 2007

NMZ015-042100-
LOWER RIO GRANDE VALLEY-
142 PM MDT MON JUN 4 2007

...STRONG THUNDERSTORM CROSSING SOUTHERN SOCORRO COUNTY...

A STRONG THUNDERSTORM OVER SOUTHWEST SOCORRO COUNTY NEAR THE APACHE
KID GRAVE SITE IN THE SAN MATEO MOUNTAINS WILL MOVE SOUTH AND EAST
TOWARD INTERSTATE 25...CROSSING OVER FROM THE BOSQUE DEL APACHE
WILDLIFE REFUGE SOUTH...INCLUDING FORT CRAIG.

EXPECT HEAVY DOWNPOURS...A FEW MINUTES OF SMALL HAIL...LOCALLY
GUSTY WINDS AND FREQUENT THUNDER AND LIGHTNING AS THIS STORM MOVES
THROUGH SOUTHERN SOCORRO COUNTY.

TIE DOWN LOOSE OBJECTS THAT COULD BE BLOWN ABOUT BY THE
WIND...AND DRIVERS OF LARGE OR TALL VEHICLES SHOULD EXPECT GUSTY AND
SHIFTING WINDS. HEAVIER DOWNPOURS WILL BOOST WATER LEVELS IN
DITCHES...ARROYOS...AND CULVERTS. IF DRIVING...EXPECT PATCHES OF
WATER COVERING THE ROAD. DO NOT USE FLOODED LOW WATER CROSSINGS...AND
DO NOT ATTEMPT TO CROSS FLOWING WATER.

SHY
Special weather statement, Jun 4, 1:43 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
143 PM MDT MON JUN 4 2007

NMZ004>007-011-012-042030-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-FAR
NORTHEAST PLAINS-HARDING COUNTY-NORTHEAST HIGHLANDS-SANGRE DE CRISTO
MOUNTAINS-
143 PM MDT MON JUN 4 2007

...LINE OF STRONG THUNDERSTORMS MOVING ACROSS THE NORTHEAST
   HIGHLANDS...

AT 140 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 45
MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ALONG A LINE EXTENDING
FROM 15 MILES WEST OF RATON TO VILLANUEVA. MOVEMENT WAS SOUTHEAST AT
15 MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ABBOTT...ANTON CHICO...
BUENA VISTA...CANON...CAPULIN AND CHAPELLE.

THESE STORMS WERE NOT PRODUCING SEVERE WEATHER AT THIS TIME.
HOWEVER...PERSONS IN THE PATH OF THESE STORMS ARE ADVISED TO MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION.

DPORTER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 6:24 PM MDTSevere Thunderstorm WarningABQCurry66 min
Jun 3, 6:43 PM MDTSevere Thunderstorm WarningABQRoosevelt62 min
Jun 4, 1:28 PM MDTSevere Thunderstorm WarningABQRio Arriba52 min
Jun 4, 2:06 PM MDTSevere Thunderstorm WarningABQSanta Fe54 min
Jun 4, 2:29 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance61 min
Jun 4, 3:31 PM MDTSevere Thunderstorm WarningABQGuadalupe59 min
Jun 4, 3:34 PM MDTFire Weather WatchABQCatron, Cibola, McKinley, Rio Arriba, Sandoval, San Juan and 1 more23 hr
Jun 4, 4:31 PM MDTSevere Thunderstorm WarningABQLincoln59 min
Jun 4, 4:36 PM MDTSevere Thunderstorm WarningABQTorrance54 min
Jun 4, 5:30 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln60 min
Jun 4, 5:47 PM MDTSevere Thunderstorm WarningABQQuay58 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.